# SDR DALA2025060604341

- Difficulty date: May 31, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 58,523 hours, 42,407 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9577 IN REFERENCE NRC S/N:00617: CORROSION OUT OF LIMITS ON FUEL ACCESS PLATE COUNTERSINK 620DT PER B717-200 SRM 57-10-01-2R PROCEDURE 2. DOOR CAN NOT BE REPAIRED UNDER CONDITION I OR II. CORRECTIVE ACTION: REPAIRED PER B717 AMM 57-11-02- 300-801 (0998316)
